MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX CLEAR CUFF PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

ICU MEDICAL, INC. MEDEX CLEAR CUFF PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Catalog Number MX4705
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device exhibited air leakage with the inflation nozzle detached.There was no patient involvement, no injury was reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Additional Manufacturer Narrative
D9: date returned to mfg.: 2/11/2026 h3 and h6.Codes: updated.Device evaluation: three device samples were returned for evaluation.It was unclear which samples belong to this investigation.All samples had the same product evaluation.The device seals show no damage or signs of separating.Hand-pump tubing was removed from the device that locks onto the main infusion bag.This can be proved to have happened outside of the manufacturing facility because the devices are one-hundred percent leak tested and there was evidence of adhesive being used.Furthermore, air leakage from the bag would not pose a risk to the patient and would not cause an interruption of therapy.The defect is observed but the complaint cannot be confirmed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
MEDEX CLEAR CUFF PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key23536232
Report Number1526863-2025-00129
Device Sequence Number21374339
Product Code KZD
UDI-Device Identifier10351688507037
UDI-Public(01)10351688507037(17)340620(10)6023084
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4705
Device Lot Number6023084
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer01/31/2026
02/20/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date02/12/2026
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown